# SDR 04FDEA03200

- Difficulty date: November 24, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 72,928 hours, 29,397 cycles
- System (JASC): 3244 · Tire
- Part: Connector
- Part number: 4081580902
- Part serial: 02804062
- Condition: Mispinned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON ARRIVAL AT KMEM SELECTED GEAR DOWN, GOT LEVEL 2 ANTI-SKID FAIL ALERT.  MISSED APPROACH, RAN CHECKLIST, STILL GOT SAME ALERT.  LANDED UNEVENTFULLY WITH ANTI-SKID FAIL LIGHT ILLUMINATED.  SELECTED ANTI-SKID OFF CLEARING RUNWAY IAW CHECKLIST.  T/S FOUND A "G" ON INSERT B PIN F8 ON ALL 3 VIA'S  PER TSM THIS SHOULD BE A "O".  INTERMITTENT "G" ON PIN 8G OF INSERT B. ONLY ON VIA-1. VIA'S 2&3 INDICATE NORMAL. THIS FAULT INDICATES A WIRE FROM TERM BLOCK S3-90 IS BAD OR A BAD VIA-1.  R/R'D VIA 1 & VIA 2 IAW MD10-10 M/M.  ALL CHECKS NORMAL IAW RTS.  RETESTED ANTI SKID PER FIM.  ALL TEST PASSED AS REQUIRED IN FIM.  OK FOR SVC AT THIS TIME.
